# SDR USAA2011072500020

- Difficulty date: April 1, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 34,161 hours, 13,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: E0062B1A4AD0A
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ON WHILE SWITCH IN THE ARMED POSITION.  REMOVED AND REPLACED EMERGENCY LIGHT SWITCH.  OPS CHECK GOOD.
